# SDR FOTR2019813582

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 985, RBL 24, FRAME SUPPORT IS CRACKED AT LIGHTNING HOLE.  REMOVED FLOOR SUPPORT FROM BS 950E-990 BETWEEN RBL 8 TO RBL 16 IAW SRM 51-30-2. REMOVED FRAME IAW SRM 51-30-2. FABRICATED FRAME FROM 7075-0 .040" PO9009504 IAW SRM 53-10-2 AND 51-40-3. HEAT TREATED TO 7075-T6. TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED FRAME FLOOR SUPPORT IAW SRM 51-30-2.
